# SDR SWAA2014071429972

- Difficulty date: June 30, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 27,386 hours, 13,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261020
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF CORRODED ALONG UPPER EDGE.  R & R PANEL IAW SRM & DWG.
